Browse Title Index


 
Issue Title
 
Vol 2, No 4 (2014) I-statistically pre-Cauchy double sequences Abstract   PDF
Ulas Yamanci, Mehmet Gurdal
 
Vol 2, No 2 (2014) Learning styles towards mathematics achievements among higher education students Abstract   PDF
Sabri Ahmad, Shuhaili Safee, Wan Mohamad Asyraf Wan Afthanorhan
 
Vol 2, No 4 (2014) Line segment cracks identification via the reciprocity gap principle and Fourier transform Abstract   PDF
Belgacem Maher, Mahjoub Moncef, Boukricha Aabderrahmane
 
Vol 1, No 2 (2013) linear stability analysis of coriolis force on ferrothermohaline convection saturating an anisotropic porous medium with Soret effect Abstract   PDF
R. Sekar, K. Raju, R. Vasanthakumari
 
Vol 1, No 3 (2013) Locally Convex Topologies Induced by Fuzzy Norms Abstract   PDF
Athanasios K. Katsaras
 
Vol 3, No 3 (2015) Logarithmic gradient estimates to a Monge-Ampere Type equation on \(S^n\) Abstract   PDF
Yunhua Ye
 
Vol 3, No 2 (2015) Logarithmically complete monotonicity of a power-exponential function involving the logarithmic and psi functions Abstract   PDF
Bai-Ni Guo, Feng Qi
 
Vol 2, No 3 (2014) Majorization problems for p-valently meromorphic functions of complex order involving certain integral operator Abstract   PDF
Thambidurai Janani, Gangadharan Murugusundaramoorthy
 
Vol 3, No 3 (2015) Mathematical analysis of single queue multi server and multi queue multi server queuing models: comparison study Abstract   PDF   HTML
Vijay Prasad, Badshah V.H, Tariq Ahmad Koka
 
Vol 1, No 2 (2013) Mathematical Modeling of Longitudinal Dynamic Pressure Distribution on Planing Hulls Abstract   PDF
Sasan Tavakoli, Parviz Ghadimi, Abbas Dashtimanesh, Seyed Reza Djeddi
 
Vol 7, No 1 (2019) Mathematical study of the small oscillations of a finite cylindrical column liquid-gas under zero gravity Abstract   PDF
Hilal Essaouini, Pierre Capodanno
 
Vol 9, No 1 (2021) Modelling Infectiology of Bursal Disease in Chicks with Control Measures Abstract   PDF
Alfred Hugo, Raymond E. Kitengeso, Eva Lusekelo
 
Vol 2, No 3 (2014) Multivalently meromorphic functions with two fixed points defined by Srivastava-Attiya operator Abstract   PDF
Kaliyappan Vijaya, Murugesan Kasthuri
 
Vol 3, No 2 (2015) Necessary and sufficient conditions for oscillation of first order neutral delay difference equations Abstract   PDF
A. Murgesan, P. Sowmiya
 
Vol 7, No 2 (2019) New algorithm method for solving the variational inequality problem in Hilbert space Abstract   PDF
Zena Hussein Maibed
 
Vol 2, No 4 (2014) New upper bounds for the MAX CUT problem Abstract   PDF
Guangyan Zhou
 
Vol 5, No 1 (2017) Nonstandard young tableaux of \(Γ_1 \)– non deranged permutation group \(G_p ^{Γ_1 }\) Abstract   PDF
Isah Abor Garba, Ojonugwa Ejima, Kazeem Olalekan Aremu, Usman Hamisu
 
Vol 4, No 3 (2016) ON An Infra-\(\alpha\)-Open Sets Abstract   PDF
Hakeem Othman, Md.Hanif. Page
 
Vol 2, No 4 (2014) On a certain nonlocal problem for a heat equation Abstract   PDF
Olga Danilkina
 
Vol 5, No 1 (2017) On generalized K-Fibonacci sequence by two-cross-two matrix Abstract   PDF
Arfat Ahmad Wani, G. P. S. Rathore, Kiran Sisodiya
 
Vol 3, No 4 (2015) On inequalities of Hermite-Hadamard type for co-ordinated \((\alpha_1,m_1)\)-\((\alpha_2,m_2)\)-convex functions Abstract   PDF
Shu-Ping Bai, Jian Sun, Feng Qi
 
Vol 2, No 2 (2014) On paranorm \(BV_\sigma\) I-convergent sequence spaces defined by an Orlicz function Abstract   PDF
Vakeel.A. Khan, Ayhan Esi, Mohd Shafiq
 
Vol 5, No 2 (2017) On Properties of meromorphic solutions of difference Painlevé I and II equation Abstract   PDF
Weimin Xue, Yanmei Teng
 
Vol 2, No 2 (2014) On some \(BV_\sigma\) I-convergent sequence spaces defined by modulus function Abstract   PDF
Vakeel.A. Khan, Ayhan Esi, Mohd Shafiq
 
Vol 2, No 3 (2014) On sums of odd and even terms of the K-Fibonacci numbers Abstract   PDF
Yashwant Panwar, Gajendra P. Rathore, Richa Chawla
 
Vol 2, No 3 (2014) On transformation formulae of ordinary hypergeometric series Abstract   PDF
Keshav Yadav, Adarsh Kumar, Mohd Sadiq Khan
 
Vol 2, No 2 (2014) Parameter estimation of a tumor growth model using the real-valued genetic algorithm Abstract   PDF
Tanuja Agrawal, Vinti Agrawal
 
Vol 5, No 1 (2017) Perturbation of zero surfaces Abstract   PDF
Alexander G. Ramm
 
Vol 3, No 3 (2015) Power convexity of a class of Hessian equations in the ball Abstract   PDF
Yunhua Ye
 
Vol 8, No 1 (2020) Presentations of a numerical semigroup Abstract   PDF
Belgin Özer, Sibel Kanbay
 
Vol 3, No 2 (2015) Representation of vector fields Abstract   PDF
Alexander G. Ramm
 
Vol 6, No 1 (2018) Simple forms for coefficients in two families of ordinary differential equations Abstract   PDF
Feng Qi
 
Vol 2, No 2 (2014) Simultaneous effect of disease and toxicant on a plant population: a model Abstract   PDF
Sudipa Chauhan, Om prakash Misra, Joydip Dhar
 
Vol 3, No 2 (2015) Some gamma function inequalities occurring in probability theory Abstract   PDF
Kwara Nantomah
 
Vol 1, No 3 (2013) Some ideal convergence of double ?-interval Number sequences defined by Orlicz function Abstract   PDF
Ayhan Esi, Bipan Hazarika
 
Vol 1, No 1 (2013) Some inequalities for (s1;m1)-(s2;m2)-convex functions on the co-ordinates Abstract   PDF
Shu-Ping Bai, Feng Qi
 
Vol 2, No 1 (2014) Some spaces of sequences of interval numbers defined by a modulus function Abstract   PDF
Ayhan Esi, Sibel Yasemin
 
Vol 3, No 1 (2015) Stability analysis of soret effect on thermohaline convection in dusty ferrofluid saturating a Darcy porous medium Abstract   PDF
R. Sekar, K. Raju
 
Vol 2, No 3 (2014) Static deformation due to two-dimensional seismic sources embedded in an isotropic half-space in smooth contact with an orthotropic half-space Abstract   PDF
Yogita Godara, Ravinder Kumar Sahrawat, Mahabir Singh
 
Vol 1, No 2 (2013) The Cauchy problem and Hadamard's example Abstract   PDF
Oleg Yaremko, Elena Sergeevna Mogileva
 
Vol 3, No 1 (2015) The common value and uniqueness theorems of algebroid functions Abstract   PDF
Fujie Chai, Zongsheng Gao
 
Vol 2, No 3 (2014) The Coupling Navier-Stokes/Darcy Systems by Vorticity-Velocity-Pressure Formulation Abstract   PDF
Anis Younes, Yousra Ouali
 
Vol 3, No 2 (2015) The generalized triple difference of \(\chi^{3}\) sequence spaces Abstract   PDF
N. Subramanian, Ayhan Esi
 
Vol 3, No 2 (2015) The greatest prime function of real variable Abstract   PDF
Maher Qarawani
 
Vol 5, No 2 (2017) The modeling of extreme stochastic dependence using copulas and extreme value theory: case study from energy prices Abstract   PDF
ömer önalan
 
Vol 1, No 1 (2013) The Pompeiu problem Abstract   PDF
Alexander G. Ramm
 
Vol 2, No 3 (2014) The (q; k)-Analogues of Some Inequalities Involving the Psi Function Abstract   PDF
Kwara Nantomah
 
Vol 5, No 1 (2017) The soliton solution of a modified nonlinear schrödinger equation Abstract   PDF
Jumei Zhang, Li Yin
 
Vol 2, No 4 (2014) Transformation operators and their applications for modeling in two-layer media Abstract   PDF
Oleg Yaremko, Natalia Yaremko
 
Vol 1, No 2 (2013) \(\lambda_3\)-Statistical Convergence of Triple Sequences on Probabilistic Normed Space Abstract   PDF
Ayhan Esi
 
51 - 100 of 101 Items << < 1 2 3 > >> 
science

Copyright © 2022 Science Publishing Corporation Inc. All rights reserved.